American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] J. M. Varah. Computing invariant subspaces of a general matrix when the eigensystem is poorly conditioned . Math. Comp. 24 (1970) 137-149. MR 0264843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gerald L. Thompson and Roman L. Weil. Reducing the rank of $(A-\lambda B)$ . Proc. Amer. Math. Soc. 26 (1970) 548-554. MR 0266418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. Gargantini. On the computation of the eigenvalues of a tridiagonal matrix . Math. Comp. 23 (1969) 403-405. MR 0242359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Harold Widom and Herbert Wilf. Errata to: ``Small eigenvalues of large Hankel matrices'' . Proc. Amer. Math. Soc. 19 (1968) 1508. MR 0231528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harold Widom and Herbert Wilf. Small eigenvalues of large Hankel matrices . Proc. Amer. Math. Soc. 17 (1966) 338-344. MR 0189237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. O. S. Olunloyo. A special technique for the determination of eigenvalues . Math. Comp. 19 (1965) 466-471. MR 0179929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Theodore R. Goodman. The numerical solution of eigenvalue problems . Math. Comp. 19 (1965) 462-466. MR 0181099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Gary. Hyman's method applied to the general eigenvalue problem . Math. Comp. 19 (1965) 314-316. MR 0179925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Gary. Computing eigenvalues of ordinary differential equations by finite differences . Math. Comp. 19 (1965) 365-379. MR 0179926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Burton Wendroff. Bounds for eigenvalues of some differential operators by the Rayleigh-Ritz method . Math. Comp. 19 (1965) 218-224. MR 0179932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. J. Eberlein. A two parameter test matrix . Math. Comp. 18 (1964) 296-298. MR 0170462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] George E. Forsythe. Tests of Parletts's ALGOL eigenvalue procedure ${\rm Eig}\ 3$ . Math. Comp. 18 (1964) 486-487. MR 0165669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Beresford Parlett. Laguerre's method applied to the matrix eigenvalue problem . Math. Comp. 18 (1964) 464-485. MR 0165668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul A. White and Robert R. Brown. A comparison of methods for computing the eigenvalues and eigenvectors of real symmetric matrix . Math. Comp. 18 (1964) 457-463. MR 0165667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gene H. Golub. Bounds for eigenvalues of tridiagonal symmetric matrices computed by the LR method . Math. Comp. 16 (1962) 438-445. MR 0163430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. M. Brown and P. Henrici. Sign wave analysis in matrix eigenvalue problems . Math. Comp. 16 (1962) 291-300. MR 0169363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. H. Denman and R. C. W. Ettinger. Note on latent roots and vectors of segments of the Hilbert matrix. . Math. Comp. 16 (1962) 370-371. MR 0148217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1